I dont have intercourse often with my partner but I do get oral sex atleast 3-4 times on a weekend period. I have very dry skin and bathe with Dove soap and recently switched to Oil of Olay soap to compare the better. I have dryness appearing on the shaft of my penis and am afraid to apply anything on it other than Aquaphor which is a moisturizer like vaseline. Am I having to much oral sex or is it a skin problem? And one more question......I have slight ezceyma that I treat with 0.3% Protopic Ointment on my hips daily after showers and Aquaphor by Eucerin before bed, it flared up and went away then came back and will not go away. Although over time it has become more moisturized than normal and has slightly went away should I continue using it or go to a doctor for treatment? (The Protopic ointment is treatment for my niece that has severe ezceyma is the reason I use and have access to Protopic treatment.)
Given the symptoms you indicated, the dryness of the penile shaft is probably die to a skin problem. The eczema on the hips should not be treated with protopic ointment. Protopic ointment is a second line medication for children of age 2-15 diagnosed with atopic dermatitis. Protopic ointment is an immunosuppressant medication. A dermatovenerologist might want to prescribe you an effective corticosteroid cream. There is also a possibility that the eczema tries to spread in different areas including the penile shaft.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.